# SDR SWIA972626

- Difficulty date: June 10, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 31,002 hours, 38,242 cycles
- Engine: Pwa PW118B
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ENGAGED DURING CLIMB AND WOULD NOT DISENGAGE UNTIL CIRCUIT BREAKER PULLED. FOUND WIRE W201-1153-24 BETWEEN AUTOPILOT TRANSFER BOX P1122 PIN 2 AND COPILOTS FCP-65 P0178 PIN 47 BAD AND NEEDS REPAIRED.   AMBER ''DIS'' FOR YAW DOES NOT ILLUMINATE WHEN COPILOTS AUTOPILOT SELECTED ON APP-65 PANEL.  DEFERRED RIGHT AUTOPILOT.  UPDATE 6/17/2001:  REMOVED AND INSTALLED A SERVICEABLE WIRE W201-1153-24 BETWEEN RIGHT FCP AND TRANSFER BOX IAW WM 20-20-00.  OPS CHECKS GOOD.
